MathSciNet Relay Station
MathSciNet bibliographic data
MR298414 46F10
Petersen, Bent E. On the Laplace transform of a temperate distribution supported by a cone. Proc. Amer. Math. Soc. 35 (1972), 123–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement